# SDR SWIA202053763

- Difficulty date: October 15, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N146SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000491
- Aircraft time: 14,869 hours, 8,288 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 84-85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA CORROSION RT FLOOR BEAM SEAT TRACK CORRODED AS MARKED FR 84-85.  C-CHECK RO 10/31/2020.  REMOVED CORROSION AND PERFORMED SPLICE REPAIR OF AFT WET AREA RT FLOOR BEAM SEAT TRACK AT FR 84-85, REF EMB175 SRM AND ETD.
